# SDR SWAA2021080522897

- Difficulty date: January 22, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD FLOOR PANEL 140AF FWD SUPPORT CAPSTRIP DAMAGED / RECEIVED NEW PART ITEM 7253171 P.O. 779727. OK TO INSTALL INSP 389 2-13-20 INSTALLED CAPSTRIP AT AFT CARGO FWD FLOOR PANEL 140 AF FWD SUPPORT; IAW SOPM 20-50-01. 59189U 02-13-20
